Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 32 found articles
 
 
  Completeness theorem for singular differential pencils
 
 
Title: Completeness theorem for singular differential pencils
Author: Poplavskii, D. V.
Appeared in: Mathematical notes
Paging: Volume 89 (2011) nr. 3-4 pages 528-544
Year: 2011
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 32 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands